# SDR AT0100224

- Difficulty date: August 22, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE LIGHT ILLUMINATED.                     CORRECTIVE ACTION:                        TIGHTENED LOOSE DUCT OPS CHECKED GOOD IAW DC9 MM 21-30.
